I get hives on my inner thighs a few weeks before I start my period and they go away once I start or sometimes just a few days before I start. At one time I had found a name for this and it was horomone related but now I can't seem to find it. Do you know what this condition is called? I'm a 39 year's old and its been happening off and on since I was a teenager.
Hives (medically known as urticaria) are red, itchy, raised areas of skin that appear in varying shapes and sizes. They have a tendency to change size rapidly and to move around, disappearing in one place and reappearing in other places, often in a matter of hours.
Many cases of hives are "idiopathic," meaning no cause is known. Others may be triggered by viral infections or medications.During menstrual cycle stress and hormonal changes are a trigger for the hives.
When the hives appear take some antihistaminics like Claritin or zyrtec.You can also take sedating ones like benadryl at noght to control itching.Also apply calamine lotion and a mild steroid cream like dermacort on the rash.Taking of oral vit C during this period also helps.
Hope it helps.Take care and pls do keep me posted on how you are doing or if you have any additional queries.Kind regards.
hello to all i am 36 and had a histerectomy 5 months ago due to fibroids . I have been to obgyn four times in three months and the vaginal itch hives and uti it is a visious cycle . I have been on metronitizole 3 x for bv and numerious yeast infections which was given dyfucan and uti 's 4x sence august each time taking macrobid the last 2x with symtoms (symptoms) of uti's there lab came back no bacteria but i had blood . But i to have been have the hives on inner thigh that comes and goes itches like crazy . I went to urinologist and have a test schduled monday with conterast and he also is planing to look in the inside of the bladder. I am taking azo yeast and a cranberry tab by azo and i still have this issue i am so frustated and my husband is loosing patience . Guess my question is i think its a ph imbalance and my ob states that i may have the on going bv forever is there any one with simular symptoms ?
Hi everyone I too have the hives in ineer thighs, started in Oct.2010 thought i have a reaction to the costume i made but now they are back they never seem to fully go away, a few spots stay all the time but very small and can't really see them unless i look for them, if i itch them they go to my stomach! what is they to do? they dont go to my privite area as long as i have used monistate 3 or 7 day cream, but what is there to do, even the topical creams don't work at all...what would be the ph imbalance if one? i don't have insurance right now so i am trying to figure out what i can before i get all the tests done to try and narrow it down, any help please post....Thank you
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST